# SDR AALA2020081739013

- Difficulty date: July 28, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N9023N
- Make and model: Airbus A319-115
- Aircraft serial: 6349
- Aircraft time: 16,168 hours, 7,297 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND SHEAR PLATE CRACK AT STR 23 R BTW FR 69 TO FR 70 AT AFT GALLEY AREA (L: 0.875 INCH). REMOVED AND REPLACED SHEAR PLATE IAW A319 SRM 51-42-11-801.
